EconPapers    
Economics at your fingertips  
 

Weak Dependence Notions and Their Mutual Relationships

Jorge Navarro (), Franco Pellerey () and Miguel A. Sordo ()
Additional contact information
Jorge Navarro: Facultad de Matemáticas, Universidad de Murcia, Campus de Espinardo, 30100 Murcia, Spain
Franco Pellerey: Dipartimento di Scienze Matematiche, Politecnico di Torino, C.so Duca degli Abruzzi 24, 10129 Torino, Italy
Miguel A. Sordo: Departamento de Estadítica e I. O., Universidad de Cádiz, C/Duque de Nájera 8, 11002 Cádiz, Spain

Mathematics, 2020, vol. 9, issue 1, 1-27

Abstract: New weak notions of positive dependence between the components X and Y of a random pair ( X , Y ) have been considered in recent papers that deal with the effects of dependence on conditional residual lifetimes and conditional inactivity times. The purpose of this paper is to provide a structured framework for the definition and description of these notions, and other new ones, and to describe their mutual relationships. An exhaustive review of some well-know notions of dependence, with a complete description of the equivalent definitions and reciprocal relationships, some of them expressed in terms of the properties of the copula or survival copula of ( X , Y ) , is also provided.

Keywords: dependence notions; stochastic orders; copulas; total positivity (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.mdpi.com/2227-7390/9/1/81/pdf (application/pdf)
https://www.mdpi.com/2227-7390/9/1/81/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:9:y:2020:i:1:p:81-:d:473186

Access Statistics for this article

Mathematics is currently edited by Ms. Patty Hu

More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().

 
Page updated 2022-03-26
Handle: RePEc:gam:jmathe:v:9:y:2020:i:1:p:81-:d:473186